# SDR 07FDEA03871

- Difficulty date: August 27, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 40,758 hours, 19,520 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57245109
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON RT WING LOWER SURFACE T/E, STA 1787/1835, RIB 29-30.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUS REPAIR EVALUATED AND FOUND DEBONDED.  RT WING T/E LOWER SURFACE WAS REPAIRED IAW FEDEX EA 6-5710-113165.
